# SDR SWAA2015081242758

- Difficulty date: July 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 69,912 hours, 57,776 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED IN INBD UPPER HOLE COMMON TO BEAM TO SPAR FITTING.  REPAIRED WEB IAW EA.
